# SDR FDEA200901110144

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD AFT HINGE OUTBOARD PIVOT BORE FOUND WITH CORROSION.  OUTBOARD PIVOT BORE HOLE AT LEFT HAND WING INBOARD FLAP OUTBOARD AFT HINGE   REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-52-03.  NEW BUSHING FABRICATED AND INSTALLED AT LT WING INBOARD FLAP OUTBOARD AFT HINGE OUTBOARD PIVOT BORE AS PER E.A. 1-5750-127720,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
